# SDR 20000515AP007

- Difficulty date: August 31, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 2024T3
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER LEADING EDGE THROUGH PANEL 9502 UPPER RIGHT CORNER BRACKET AND WEB DAMAGED.  REMOVED INNER PANEL, CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR IAW SRM 51-10-1 PAGE 4, 51-40-2 PAGE 2, 51-30-1 PAGE 1, 55-10-1 PAGE 6.  (M)
